Increased urinary podocytes following indomethacin suggests drug-induced glomerular injury
Pediatric Nephrology,  Clinical Article

Kent AL et al. – Increased number of podocytes in preterm neonates receiving indomethacin and higher excretion of albumin suggest glomerular injury is occurring. It is unknown whether injury to glomeruli during glomerulogenesis in preterm neonates has long–term sequelae for renal development and function into adulthood.

Please login or register to follow this author.
Are you sure you want to Unfollow this Author?
► Click here to access PubMed, Publisher and related articles...
<< Previous Article | Next Article >>

    Currently, there are no available articles.

Your Unread Messages in Nursing

See All >> Messages include industry-sponsored communications and special communications from MDLinx

Most Popular Nursing Articles

Indexed Journals in Nursing: Journal of Advanced Nursing, Journal of Clinical Nursing, Nurse Education In Practicemore

Register now to view all the MDLinx contents (FREE)!

  • Stay current on the latest literature, research and clinical news
  • Get special communications and offers from MDLinx and our sponsors
  • Receive invitations to paid market research
View Samples and Register

Connect with us, stay current.

Receive the latest mecial news
updates for free via email

Sign up!

Subscribe to our free RSS feeds:

Get the latest news in your specialty automatically added to your newsreader or your personal My Yahoo!, Google, My MSN or My AOL page. Learn More

Close